# SDR ASAA2021101036233

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,737 hours, 9,542 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM091077C
- Condition: Worn
- Location: #2 Engine
- Part time: 26,047 hours, 9,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 FOUND BLADE #10 ON ENG #2 HAS MISSING CU-NI-IN COATING THAT IS WORN BEYOND LIMITS. GROUNDED - YES. REPLACED BLADES #10 AND 22 REF T/C 78472010.
